Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


A Common Fixed Point Theorem for Four Maps under (ψ Φ ) Contractive Condition of Integral Type in Ordered Partial Metric Spaces

PP: 25-31
K. P. R. Rao, I. Altun, K. R. K. Rao, N. Srinivasarao,
In this paper, we obtain a common fixed point theorem for four self maps satisfing (ψ Φ ) contractive condition of integral type in ordered partial metric spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved